[Analysis of the cardiac side effects of antipsychotics: Japanese Adverse Drug Event Report Database (JADER)].
|アブストラクト||We analyzed the cases of side effects due to antipsychotics reported to Japan's Pharmaceuticals and Medical Devices Agency (PMDA) from Jan. 2004 to Dec. 2012. We used the Japanese Adverse Drug Event Report Database (JADER) and analyzed 136 of 216,945 cases using the defined terms. We also checked the cardiac adverse effects listed in the package inserts of the antipsychotics involved. We found cases of Ikr blockade resulting in sudden death (49 cases), electrocardiogram QT prolonged (29 cases), torsade de pointes (TdP, 19 cases), ventricular fibrillation (VF, 10 cases). M2 receptor blockade was observed in tachycardia (8 cases) and sinus tachycardia (3 cases). Calmodulin blockade was involved in reported cardiomyopathy (3 cases) and myocarditis (1 case). Multiple adverse events were reported simultaneously in 14 cases. Our search of package inserts revealed warnings regarding electrocardiogram QT prolongation (24 drugs), tachycardia (23), sudden death (18), TdP (14), VF (3), myocarditis (1) and cardiomyopathy (1). We suggest that when an antipsychotic is prescribed, the patient should be monitored regularly with ECG, blood tests, and/or biochemical tests to avoid adverse cardiac effects.|
|ジャーナル名||Nihon shinkei seishin yakurigaku zasshi = Japanese journal of psychopharmacology|
|投稿者||Ikeno, Takashi; Okumura, Yasuyuki; Kugiyama, Kiyotaka; Ito, Hiroto|